MathSciNet Relay Station
MathSciNet bibliographic data
MR1231691 57N10 (57M35 57M50)
Aitchison, Iain R.; Rubinstein, J. Hyam Incompressible surfaces and the topology of $3$-dimensional manifolds. J. Austral. Math. Soc. Ser. A 55 (1993), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement